Alert archive / Wisconsin / River Flood Warnings in 2019
River Flood Warning 7, NWS Green Bay, WI
NWS Green Bay, WI issued this river flood warning at Mar 16, 2019, 8:36 PM CDT for Waupaca County, Wisconsin. It was in force for 16 hr.
The area
The outline as issued.
The facts
- Issued
- Mar 16, 2019, 8:36 PM CDT (01:36 UTC)
- Expired
- Mar 17, 2019, 12:06 PM CDT
- In force
- 16 hr
- Issued by
- NWS Green Bay, WI
- Area
- Storm-based polygon
- Flood severity
- Minor
County Waupaca County, WI
The radar
The Green Bay radar (KGRB), 77 km from the middle of the area, began a volume at 01:37 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
The river
Written for the forecast point Waupaca River near Waupaca (WPCW3).
- Action stage
- 5 ft
- Minor stage
- 6 ft
- Moderate stage
- 7.5 ft
- Major stage
- 9 ft
This gauge today: stage, forecast and historic crests
Stage from the USGS instantaneous record for site 04081000, one reading an hour, from a day before the product to a day after it ended. Flood stages are today's.
The text
As transmitted.
603 WGUS43 KGRB 170136 FLWGRB BULLETIN - IMMEDIATE BROADCAST REQUESTED Flood Warning National Weather Service Green Bay WI 836 PM CDT Sat Mar 16 2019 ...The National Weather Service in Green Bay has issued a Flood Warning for the following rivers in Wisconsin... Waupaca River near Waupaca affecting Waupaca County PRECAUTIONARY/PREPAREDNESS ACTIONS... Persons with interests along this river need to prepare for flooding. Stay tuned for further updates on this flooding situation. && WIC135-171636- /O.NEW.KGRB.FL.W.0007.190317T0136Z-190318T0834Z/ /WPCW3.1.RS.190316T2255Z.190317T1200Z.190317T1434Z.NO/ 836 PM CDT Sat Mar 16 2019 The National Weather Service in Green Bay has issued a * Flood Warning For the Waupaca River near Waupaca. * At 7:45 PM Saturday the stage was 6.1 feet. * Flood stage is 6.0 feet. * Minor flooding is occurring and Minor flooding is forecast. * Forecast...the river will continue rising to near 6.3 feet by tomorrow morning. The river will fall below flood stage tomorrow late morning. * Impacts at 6.0 feet. There is widespread lowland flooding in the Waupaca area. && LAT...LON 4447 8921 4433 8885 4427 8886 4434 8921 $$
1 follow-up statement
766 WGUS83 KGRB 171706 FLSGRB Flood Statement National Weather Service Green Bay WI 1206 PM CDT Sun Mar 17 2019 ...The Flood Warning is cancelled for the following rivers in Wisconsin... Waupaca River near Waupaca AFFECTING Waupaca County PRECAUTIONARY/PREPAREDNESS ACTIONS... Caution is urged when walking near riverbanks. && WIC135-171736- /O.CAN.KGRB.FL.W.0007.000000T0000Z-190318T0834Z/ /WPCW3.N.RS.190316T2255Z.190317T0600Z.190317T0630Z.NO/ 1206 PM CDT Sun Mar 17 2019 The Flood Warning is cancelled for The Waupaca River near Waupaca. * At 11:00 AM Sunday the stage was 5.7 feet. * Flood stage is 6.0 feet. * Forecast...the river will continue to fall to 5.1 feet by tomorrow morning. It is possible the river could bounce above and below flood stage due to ice effects and future snow melt. * Impacts at 6.0 feet. There is widespread lowland flooding in the Waupaca area. && LAT...LON 4447 8921 4433 8885 4427 8886 4434 8921 $$
What forecasters said that day
The local office's own words before this river flood warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Green Bay, WI wrote its last area forecast discussion before this river flood warning went out at Mar 16, 6:17 PM CDT, 2 hours 19 minutes earlier.
Area forecast discussion, Mar 16, 6:17 PM CDT, 2 hours 19 minutes before
Area Forecast Discussion National Weather Service Green Bay WI 617 PM CDT Sat Mar 16 2019 Updated aviation portion for 00Z TAF issuance .SHORT TERM...Tonight and Sunday Issued at 307 PM CDT Sat Mar 16 2019 Flow aloft should remain out of the northwest, and a mid level trough is forecast to pass southwest of the forecast area tonight into Sunday. Expect an increase in clouds across the area, but any precipitation should be to our west and south. Below normal temperatures will continue to prevail through Sunday. .LONG TERM...Sunday Night Through Saturday Issued at 307 PM CDT Sat Mar 16 2019 Quiet weather is anticipated through the extended period, along with gradual warming. A short-wave trof and associated surface trof will move through the region Sunday night into Monday, and bring a small chance of snow or mixed rain/snow showers to northern WI. Another weak disturbance will bring a chance of rain or mixed rain/snow showers to north central WI Tuesday afternoon. Otherwise, generally dry weather is anticipated through the week. Temperatures are expected to gradually warm up, starting near seasonal normals on Monday, then rising to much above normal later in the week. Although snowmelt will occur each day, nighttime lows are expected to remain below freezing, resulting in more of a gradual melt. This, combined with a lack of additional rainfall, should mitigate the threat of significant flooding. && .AVIATION...for 00Z TAF Issuance Issued at 617 PM CDT Sat Mar 16 2019 Mainly VFR conditions can be expected at each of the TAF sites through this TAF issuance. The exception may be over the western TAF sites where winds may go light. The combination of light winds and some snow melt today, may lead to some patchy fog overnight. A system will also brush past the western TAF sites, possibly giving a brief period of MVFR ceilings overnight into the day Sunday. && .HYDROLOGY... Issued at 307 PM CDT Sat Mar 16 2019 Flood warnings remain in effect for a few rivers in east-central Wisconsin that were still above flood stage this afternoon but levels on those rivers were generally steady or slowly falling. Subfreezing low temperatures and below normal highs will result in a slower snow melt than in the recent past. The lack of precipitation and slower snow melt will reduce the potential for additional flooding. Flood warnings remain in effect for counties that still had road closures due to high water as of this afternoon. See the latest flood products for more details. && .GRB WATCHES/WARNINGS/ADVISORIES... NONE. && SHORT TERM.....MG LONG TERM......Kieckbusch AVIATION.......Cooley HYDROLOGY......MG
Hazardous weather outlook, Mar 16, 2:22 PM CDT, 6 hours 14 minutes before
Hazardous Weather Outlook National Weather Service Green Bay WI 222 PM CDT Sat Mar 16 2019 WIZ005-010>013-018>022-030-031-035>040-045-048>050-073-074-171930- Vilas-Oneida-Forest-Florence-Northern Marinette County-Lincoln- Langlade-Menominee-Northern Oconto County-Door-Marathon-Shawano- Wood-Portage-Waupaca-Outagamie-Brown-Kewaunee-Waushara-Winnebago- Calumet-Manitowoc-Southern Marinette County- Southern Oconto County- 222 PM CDT Sat Mar 16 2019 This Hazardous Weather Outlook is for north-central and northeast Wisconsin. .DAY ONE...Tonight Minor flooding will linger over parts of central and east central Wisconsin tonight, with continued road closures and high water levels on rivers and streams. Ice jam flooding will also be possible. .DAYS TWO THROUGH SEVEN...Sunday through Saturday River levels will likely remain high into early next week. Localized urban and lowland flooding may also continue. Mild daytime temperatures will result in continued snow melt this week. However, nighttime temperatures are expected to drop below freezing each night, causing wet roads to become icy during the overnight and morning hours. Motorists should be prepared for icy spots on roads during the morning commutes this week. .SPOTTER INFORMATION STATEMENT... Please forward any information on flooding to the National Weather Service. LMZ521-522-541>543-171930- The Bay of Green Bay south of a line from Cedar River MI to Rock Island Passage-Lake Michigan from Washington Island to Sheboygan- 222 PM CDT Sat Mar 16 2019 This Hazardous Weather Outlook is for portions of northwest Lake Michigan and the waters of Green Bay. .DAY ONE...Tonight The probability for widespread hazardous weather is low. .DAYS TWO THROUGH SEVEN...Sunday through Saturday The probability for widespread hazardous weather is low. MG/Kieckbusch
Nearby
River Flood Warnings in Wisconsin, 2019Every river flood warning in 2019
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; radar from the NEXRAD Level II archive; the gauge from the NWS water service and the USGS.